MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SPIDER2 ELECTRIC FOOT PEDAL REPLACEMENT; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. SPIDER2 ELECTRIC FOOT PEDAL REPLACEMENT; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Catalog Number 72203839
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pedal just stopped working.No backup was available.No patient injuries were reported.
 
Additional Manufacturer Narrative
Additional information was received that identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
SPIDER2 ELECTRIC FOOT PEDAL REPLACEMENT
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7249958
Report Number1643264-2018-00116
Device Sequence Number13791917
Product Code FWZ
UDI-Device Identifier00885556533253
UDI-Public(01)00885556533253(10)50622205
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72203839
Device Lot Number50622205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2018
Initial Date Received by Manufacturer 01/19/2018
Supplement Date Received by Manufacturer02/21/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1